Planetary orbits in the single star systems

Rubčić, Antun and Rubčić, Jasna (1996) Planetary orbits in the single star systems. Fizika B, 5 (2). pp. 85-92. ISSN 1330-0016

[img]
Preview
PDF - Published Version
Language: English

Download (174kB) | Preview

Abstract

Recently, we have shown that the orbital radii of planets and major satellites could be described by the parabolic law r_n = const.×n^2, where values of n are consecutive integers. The constant depends on a particular system and includes a dimensionless factor f, which is now correlated with some relevant parameters. Using the parabolic law, we discuss a possible existence of the terrestrial- and/or Jovian-type planets in extra-solar single-star systems, assuming variable stellar mass. An extension to the pulsar PSR B1257+12, the only one with three detected planets, is considered.

Item Type: Article
Date: 1996
Subjects: NATURAL SCIENCES > Physics
Divisions: Faculty of Science > Department of Physics
Publisher: Hrvatsko fizikalno društvo
Depositing User: Gordana Stubičan Ladešić
Date Deposited: 09 Mar 2014 19:55
Last Modified: 09 Mar 2014 19:55
URI: http://digre.pmf.unizg.hr/id/eprint/544

Actions (login required)

View Item View Item